# SDR 06FDEA2239

- Difficulty date: June 7, 2006
- Submitted: June 7, 2006
- Operation: Air carrier
- Aircraft: N427FE
- Make and model: Airbus A310-203
- Aircraft serial: 362
- Aircraft time: 44,937 hours, 19,673 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCESS DOOR CUTOUT DOUBLER DOOR 134AR BETWEEN FR 23 & 24 O/B RIGHT SIDE HAS CORROSION.  REMOVED AND REPLACED DOUBLER IAW A310-200 SRM 51-74-10, 51-72-10 AND 51-40-21.
